Article citationsMore>>

Graham, J., & Rogers, D. (2002). Do Firms Hedge in Response to Tax Incentives? Journal of Finance, 57, 815-839.
http://dx.doi.org/10.1111/1540-6261.00443

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top